# SDR SIMA201810198001

- Difficulty date: October 18, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 36,522 hours, 31,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE SERVICE DOOR INOP. C/A-REMOVED AND REPLACED NR 2 EMERGENCY LIGHT INVERTER OPS CHECK GOOD IAW AMM 33-50-11.
